Mathematical Models in Quality Engineering: Applications to Project Management
Ana Maria Ifrim
Additional contact information
Ana Maria Ifrim: Titu Maiorescu University, Bucharest, Romania
International Journal of Innovation in the Digital Economy (IJIDE), 2017, vol. 8, issue 3, 18-34
Abstract:
The present paper deals with the factors that contribute to assuring the quality of the processes involved in project management. The novelty of the approach consists in the fact that the project management processes are analysed with the help of quality indicators in case of time variance. By studying the numeric variable for the proposed economic phenomenon, a smaller discrete interval is obtained, which accounts for the numeric variable being treated as a continuous variable. The practical application of such an analysis is that a risk management plan can be designed based on the parameters which define the quality of the management process.
Date: 2017
References: Add references at CitEc
Citations:
Downloads: (external link)
http://services.igi-global.com/resolvedoi/resolve. ... 018/IJIDE.2017070102 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:igg:jide00:v:8:y:2017:i:3:p:18-34
Access Statistics for this article
International Journal of Innovation in the Digital Economy (IJIDE) is currently edited by Ionica Oncioiu
More articles in International Journal of Innovation in the Digital Economy (IJIDE) from IGI Global
Bibliographic data for series maintained by Journal Editor ().